Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having itchy, scaly red scrotum, pimple on shaft of penis. Is it fungal infection?

Hey my scrotom is itchy scaly and very red. My upper inner thighs near my scrotom got red raised spots like a rash . This sounds like jock itch but I got a pimple in the shaft of my penis and got worried. I also had sex and the girl started to get itchy as well. Maybe the fungal infection got transferred? I dont know. Please help - Alex
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have nothing but a Ring worm infection (Jack Itch) around groin and shaft of the penis.

Please take anti fungal medication and orally along with anti topical fungal jelly for local application twice daily.

Ensure to clean your genitals with warm water twice daily.

Wash your inner wares in boiling hot water mixedwith antiseptic lotion like Dettol.

This will get cured within a week.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor